# SDR CA100809013

- Difficulty date: July 7, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Piper PA-46-310P
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 8401002
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CUSTOMER MOUNT WAS SENT IN WITH CRACK IN LANDING GEAR ATTACHMENT.  THIS IS THE 29TH ENGINE MOUNT WITH THIS DEFECT TO COME THROUGH OUR SHOP.  REPLACEMENT ENGINE MOUNT WAS PROVIDED WITH STRENGTHENED ACTUATOR ATTACH FITTING INSTALLED AS PER RDC C-RA03-047.  NOTE: PIPER SB 1103C DOES NOT REQUIRE REPETITIVE INSPECTION OF "ONE PIECE" STYLE ATTACHMENT POINT.  THIS MOUNT HAD THIS NEWER STYLE ATTACHMENT POINT.
